MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140); No Code Available (3191)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a zct150 19.0 diopter intraocular lens (iol) was implanted in the patient's left eye (os) on (b)(6) 2018.It was noted the lens was put in at seventeen degrees (17°) (pentacam ks).Post-op marks at/or very close to 17 degrees, manifest refraction (mr) -0.25 + 1.50 x 05.The lens was later explanted on (b)(6) 2019 because the patient complained of blurry vision and flashes of light one day after the initial surgery.There was no incision enlargement, no vitrectomy, and no sutures used.The replacement lens was a zct300 20.0 diopter iol.Reportedly, there was no patient injury and the patient is doing fine post-operatively.No additional information was provided.
 
Additional Manufacturer Narrative
Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key8308653
Report Number3011852734-2019-00034
Device Sequence Number1619605
Product Code HQL
UDI-Device Identifier05050474552128
UDI-Public(01)05050474552128(17)220228
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberZCT150
Device Catalogue NumberZCT150U190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 01/14/2019
Supplement Date Received by Manufacturer02/13/2019
10/25/2020
Initial Report FDA Received Date02/05/2019
Supplement Report FDA Received Date03/11/2019
11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Date Report Sent to FDA01/01/2005